MathSciNet Relay Station
MathSciNet bibliographic data
MR2238417 (2008a:47085) 47H05 (52A41 90C31)
Phan Thanh An Stability of generalized monotone maps with respect to their characterizations. Optimization 55 (2006), no. 3, 289–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement